Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 41, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this red flag warning at Apr 1, 2007, 1:38 PM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 1, 2007, 1:38 PM EDT (17:38 UTC)
- Expired
- Apr 1, 2007, 8:00 PM EDT
- In force
- 6 hr
- Issued by
- NWS Tampa Bay, FL
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTBW 011738 RFWTBW RED FLAG WARNING NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 138 PM EDT SUN APR 1 2007 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR CHARLOTTE AND LEE COUNTIES... .DRY AIR AND GUSTY WINDS WILL RESULT IN DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON AND EARLY EVENING... FLZ062-065-020000- /O.NEW.KTBW.FW.W.0041.070401T1738Z-070402T0000Z/ CHARLOTTE-LEE- 138 PM EDT SUN APR 1 2007 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. LOW DEW POINTS AND GUSTY WINDS WILL RESULT IN DANGEROUS FIRE WEATHER CONDITIONS THE REST OF THIS AFTERNOON AND EARLY EVENING ACROSS THE WARNED AREA. FOUR OR MORE HOURS OF RELATIVE HUMIDITY BELOW 35 PERCENT ARE POSSIBLE ACROSS INTERIOR PORTIONS OF THE WARNED COUNTIES...WHILE LOW RELATIVE HUMIDITY AND GUSTY WINDS WILL BE THE MAIN CONCERN CLOSER TO THE COAST. THESE CONDITIONS WILL RESULT IN HIGH THREAT FOR THE SPREAD OF ANY WILD OR BRUSH FIRES THAT OCCUR TODAY. A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this red flag warning went out at Apr 1, 1:34 PM EDT, 4 minutes earlier.
Area forecast discussion, Apr 1, 1:34 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
134 PM EDT SUN APR 1 2007
.SHORT TERM (TONIGHT - TUESDAY)...NOT MUCH WILL CHANGE OVER THE
NEXT COUPLE OF DAYS AS SURFACE HIGH PRESSURE RIDGE OVER NORTH
FLORIDA TONIGHT DRIFTS SLOWLY SOUTH INTO CENTRAL FLORIDA BY
TUESDAY. THE 500MB RIDGE WILL FLATTEN A BIT AS A PIECE OF ENERGY
MOVES RAPIDLY EASTWARD WELL NORTH OF THE REGION THIS EVENING.
HEIGHTS MAY ACTUALLY RISE A BIT ON TUESDAY AHEAD OF THE NEXT
SYSTEM FORECAST TO MOVE INTO THE MID-WEST.
THE MAIN DIFFERENCE EACH DAY WILL BE THE COOLER AFTERNOON
TEMPERATURES ALONG THE COAST...WHERE STRONGER AFTERNOON SEA
BREEZES WILL KEEP TEMPERATURES BELOW 80 DEGREES.
OTHERWISE...VARYING AMOUNTS OF HIGH CLOUDS AS WELL AS AFTERNOON
CUMULUS CLOUDS WILL RESULT IN INTERVALS OF MOSTLY CLEAR TO PARTLY
CLOUDY SKIES.
THE RAIN CHANCES WILL REMAIN AT OR BELOW 10 PERCENT THROUGH
TUESDAY.
.LONG TERM (TUESDAY NIGHT - SUNDAY)...RIDGE OVER OUR AREA WILL
CONTINUE TO BREAK DOWN TUESDAY NIGHT AND WEDNESDAY AS A DEEPENING
SHORT WAVE MOVES ACROSS THE GREAT LAKES AND ITS ASSOC TROF AXIS
DEEPENS OVER MUCH OF THE EASTERN PORTION OF THE COUNTRY. GFS HAS
BEEN FAIRLY CONSISTENT PAST FEW RUNS BRINGING THE ASSOC SFC COLD
FRONT ACROSS THE AREA SOMETIME WEDNESDAY NIGHT INTO MID DAY
THURSDAY. A THIN BAND OF MOISTURE ALONG THIS FRONT SUGGESTS AN
ISOLD CHANCE FOR A SHOWER OR EVEN A TSTM...BUT GIVEN THE DRY
PATTERN AND AIRMASS OVER OUR AREA...HOPES ARE LOW ATTM FOR
WIDESPREAD MUCH NEEDED RAIN WITH THIS FRONT. THE UPR TROF WILL
CONTINUE TO DEEPEN OVER THE EASTERN THIRD OF NORTH AMERICA LATE
NEXT WEEK AND INTO THE WEEKEND...WITH THE CENTER OF THE TROF...A
LARGE CUTOFF PROGGED TO STALL OVER THE NE STATES. WITH THIS
SCENARIO...ANOTHER SFC TROF MAY TRY TO PUSH ACROSS OUR AREA
SOMETIME DURING THE FIRST HALF OF THE WEEKEND. HOWEVER DESPITE THE
DEEP NATURE OF THE TROF...RAIN CHANCES WILL STILL REMAIN LOW WITH
THE TROF AXIS TO OUR EAST...AND RESULTING DEEP N-NNW FLOW IS NOT
CONDUCIVE FOR RAIN CHANCES.
TEMPS DURING THE FIRST HALF OF THE LONG TERM PERIOD WILL GENERALLY
BE NEAR NORM...THEN A COOLING TREND TO BELOW NORM FOR FRI-SUN GIVEN
THE AFOREMENTIONED TROF AND N-NW FLOW.
&&
.AVIATION...VFR CONDITIONS NEXT 24 HRS WITH CU OR SC REST OF THIS
THIS AFTERNOON AND OVERNIGHT REMAINING AOA 4K FT.
&&
.MARINE...NO HIGHLIGHTS THROUGH WEDNESDAY...THEN STRONGER WINDS
AND BUILDING SEAS BEHIND THE COLD FRONT ON THURSDAY. LATEST
GUIDANCE SUGGESTS BORDERLINE SMALL CRAFT EXERCISE CAUTION
CONDITIONS MAY DEVELOP BEHIND THE FRONT...BUT SHOULD STAY BELOW
SMALL CRAFT ADVISORY CRITERIA.
&&
.FIRE WEATHER...WE ARE IN THE PROCESS OF ISSUING A RED FLAG
WARNING FOR CHARLOTTE AND LEE COUNTIES FOR THE REST OF THIS
AFTERNOON. STRONG SOUTH TO SOUTHEASTERLY FLOW CONTINUES THERE...
ESPECIALLY LEE COUNTY WHERE WINDS ARE ABOVE 15 MPH AT THIS TIME
AND RELATIVE HUMIDITIES ARE GETTING CLOSE TO 35 PERCENT.
WINDS WILL BE A BIT LIGHTER ON MONDAY BUT WE COULD STILL SEE A FEW
HOURS OF CRITICAL RH VALUES OVER THE INTERIOR.
&&
.PRELIMINARY POINT TEMPS/POPS...
TPA 65 83 65 83 / 0 5 5 10
FMY 63 85 64 86 / 0 5 5 10
GIF 63 86 64 86 / 0 5 5 10
SRQ 61 82 62 82 / 0 5 5 10
BKV 55 84 56 84 / 0 10 10 10
SPG 67 82 68 82 / 0 5 5 10
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING UNTIL 8 PM EDT FOR CHARLOTTE AND LEE
COUNTIES.
GULF WATERS...NONE.
&&
SHORT TERM/MARINE....JILLSON
LONG TERM/AVIATION...PETROHazardous weather outlook, Apr 1, 5:03 AM EDT, 8 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 503 AM EDT SUN APR 1 2007 FLZ039-042-043-048>052-055>057-060>062-065-011400- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 503 AM EDT SUN APR 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...FIRE WEATHER IMPACT... MOISTURE WILL SLOWLY RETURN AS THE AFTERNOON SEA BREEZE WILL MAKE IT FARTHER EAST TODAY. HOWEVER...POINTS INLAND OF THE SEA BREEZE WILL SEE RELATIVE HUMIDITIES DROP TO DANGEROUS LEVELS FOR THE SPREAD OF ANY FIRES THAT DEVELOP. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. WEAKER LARGE SCALE FLOW OVER THE AREA MONDAY THROUGH WEDNESDAY WILL ALLOW THE SEA BREEZE TO PUSH FARTHER INLAND EACH AFTERNOON. HOWEVER...POINTS INLAND OF THE SEA BREEZE WILL CONTINUE TO HAVE A HIGHER THREAT FOR THE SPREAD OF WILDFIRES. A COLD FRONT WILL MOVE THROUGH THE STATE THURSDAY BRINGING A SLIGHT CHANCE OF SHOWERS AHEAD OF THE FRONT UP NORTH WEDNESDAY AFTERNOON AND THEN ALL LOCATIONS THURSDAY. BEHIND THE FRONT...COLDER AND DRIER AIR WILL COME IN BRINGING ANOTHER ROUND OF DANGEROUS FIRE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. SHARP
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.